# SDR SWAA2024101748165

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 42,412 hours, 19,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 LOOSE (EMERGENCY LIGHT)<[01] RESECURED ROW ABC EMERGENCY LIGHT PER SIP. CKS OK.
